# SDR ASAA2018041624394

- Difficulty date: April 16, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,977 hours, 12,800 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A7502158
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, FLOORBEAM ANGLE CRACKED AT RBL 25, BS 500G WAS FOUND CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02, AND BAC DWG 143A7502, REV A.
